# SDR UALA2010102503942

- Difficulty date: October 23, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 59,248 hours, 21,844 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 392 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND SCRATCH ON FUSELAGE 1 FOOT AFT AND 6 INCHES ABOVE LOWER EDGE OF DOOR 1L. REPAIRED IAW UA-EVA-80245. AT STA 392, STR 16L, 2 EA BLIND BOLTS INSTALLED.
